North Carolina, 2013

Damaging Wind in North Carolina, June 18, 2013

June 18, 2013 · NWS MHX · 1 event in 1 county or zone

A frontal boundary was stalled west of eastern North Carolina during the afternoon and evening on June 18th. Numerous showers and a few thunderstorms developed across the area and one produced wind damage in Martin county.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

A frontal boundary was stalled west of eastern North Carolina during the afternoon and evening on June 18th. Numerous showers and a few thunderstorms developed across the area and one produced wind damage in Martin county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jun 18, 6:11 PM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 18, 6:11 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
711 PM EDT TUE JUN 18 2013

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE THROUGH EASTERN NORTH
CAROLINA LATE TONIGHT AND EARLY WEDNESDAY. WEAK HIGH
PRESSURE WILL BUILD IN FROM THE NORTH WEDNESDAY INTO THE
WEEKEND. THE HIGH WILL MOVE OFFSHORE AND CONTINUE TO EXTEND INTO
THE REGION THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...
AS OF 7 PM TUESDAY...NO SIG CHANGES NEEDED TO ONGOING FORECAST AT
THIS TIME...JUST TWEAKED GRIDS SLIGHTLY BASED ON LATEST TRENDS.
LATEST SFC ANALYSIS SHOWS COLD FRONT DRAPED THROUGH CENTRAL NC.
LATEST RADAR IMAGERY SHOWS LINE OF SHOWERS AND TSTMS MOVING
THROUGH CENTRAL NC EARLY THIS EVENING...AND SHOULD MAKE IT INTO
THE NORTHERN COASTAL PLAIN BY 8PM. THE 12Z UPPER AIR ANALYSIS
INDICATED A VERY MOIST AIRMASS IN PLACE ACROSS EASTERN NC WITH PW
VALUES OF 2" (150% OF NORMAL)...850 MB DEWPOINTS AROUND 15C AND
SURFACE DEWPOINTS IN THE 70S. SURFACE OBSERVATIONS AND SATELLITE
IMAGERY INDICATE NUMEROUS BREAKS IN THE CLOUDS THIS AFTERNOON
WHICH HAS ALLOWED SUFFICIENT SURFACE HEATING TO PRODUCING MODERATE
INSTABILITY WITH LI VALUES -4/-5 AND SURFACE/MU CAPES OF 2000 TO
2500 J/KG. OBSERVED SHEAR WAS MARGINAL ROUGHLY AROUND 25 KT BUT IS
FORECAST TO INCREASE SLIGHTLY TO AROUND 35 KT THIS AFTERNOON WITH
THE APPROACH AND PASSAGE OF A LOW AMPLITUDE MID LEVEL SHORTWAVE
THIS EVENING. IF THE INCREASED SHEAR MATERIALIZES THEN THIS WILL
INCREASE THE CHANCES OF THUNDERSTORM ORGANIZATION WITH MULTI CELL
CLUSTERS CAPABLE OF PRODUCING A LOW END SEVERE WIND THREAT. VERY
ISOLATED TORNADO THREAT EXISTS THIS EVENING FOR THE NORTHERN
CWA...AS CELLS W OF THE CWA MOVE EASTWARD...WHICH HAVE A HISTORY.
THE MAIN THREAT STILL LOOKS LIKE LOCALLY HEAVY RAINS AND MINOR
FLOODING IN POOR DRAINAGE AREAS. PW VALUES WILL BE AOA 2" AND THE
REGION WILL BE IN THE RIGHT ENTRANCE REGION OF THE UPPER JET
PRODUCING DEEP ASCENT. ONLY CHANGE TO POPS WAS TO DELAY HIGHEST
POPS BASED ON RADAR...AND INCREASE SLIGHTLY FOR THE NORTHERN CWA.
WILL CONTINUE WITH LIKELY POPS THROUGH THE EVENING THEN BEGIN TO
TAPER THEM OFF LATE WESTERN PORTION. OVERNIGHT LOWS ARE EXPECTED
TO BE WITH A FEW DEGREES OF 70 INLAND AND THE LOWER TO MIDDLE 70S
BEACHES.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 340 PM TUESDAY...THERE CONTINUE TO BE DIFFERENCES IN THE
MODELS REGARDING THE THE TIMING OF THE FRONTAL PASSAGE EARLY
WEDNESDAY AND THE AMOUNT OF POST FRONTAL DRYING WITH THE GFS BEING
THE WETTEST. WILL USE A BLEND OF THE GUIDANCE INDICATING THE
HIGHEST POPS EARLY AND MAINLY ACROSS THE SOUTHERN PORTION OF
EASTERN NC. NORTHERN AREAS SHOULD BE MOSTLY DRY AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE NORTH. FORECAST HIGHS WILL RANGE
FROM THE LOWER 80S INLAND TO THE MIDDLE 70S BEACHES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 405 PM TUES...BROAD UPPER TROUGH WILL PUSH OFF THE
NORTHEASTERN STATES WED NIGHT INTO THURS WITH UPPER RIDGING
BUILDING IN FROM THE WEST. WEDNESDAYS COLD FRONT WILL STALL SOUTH
OF THE REGION THURS AND FRI WITH DRIER CONDITIONS EXPECTED AS THE
SURFACE RIDGE OVER THE MID-ATLANTIC NOSES SW OVER EASTERN NC.
LATEST GUIDANCE HEDGES CLOSER TO A DRIER SOLUTION FOR THE WEEKEND
WITH THE FRONT WELL SE OF THE AREA AND PWATS FALLING TO AND INCH
OR SO...LEADING TO VERY PLEASANT CONDITIONS FRI AND SAT. 00Z/12Z
GFS KEEPS THE RIDGE OVER THE AREA THROUGH SUN WHILE THE 12Z ECMWF
NOW BRINGS A WEAK INVERTED TROUGH ALONG THE COAST. WILL HEDGE
CLOSER TO THE MORE CONSISTENT GFS OVER THE PAST FEW DAYS. SURFACE
RIDGE SHIFTS FARTHER OFFSHORE MON INTO TUES WITH RETURN SOUTHERLY
FLOW SETTING UP ALLOWING DEWPOINTS/PWATS TO INCREASE. TRIED TO
PICK A MIDDLE ROAD AND HIGHLIGHT ONLY THE SOUTHERN COASTAL
COUNTIES FOR PRECIP CHANCES MON AND TUES AFTERNOON WHERE DIURNAL
/SEA-BREEZE CONVECTION IS POSSIBLE.

NE-E FLOW ACROSS THE REGION THURS AND FRI WILL KEEP TEMPS A FEW
DEGREES BELOW CLIMO...IN THE LOW TO MID 80S. WINDS SHIFTING SE
THROUGH THE WEEKEND AND TEMPS GRADUAL WARM BACK INTO THE MID/UPPER
80S. TEMPS MON AND TUES BUILD BACK NEAR 90 AS LOW LEVEL
THICKNESSES BUILD 1400-1410 METERS. SHOULD THE INVERTED TROUGH
INDICATED BY THE 12Z ECMWF COME TO FRUITION...TEMPS COULD BE A FEW
DEGREES BELOW CLIMO SUN-TUES.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 7 PM TUESDAY...SCATTERED TO NUMEROUS SHOWERS AND STRONG
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF A COLD
FRONT IN CENTRAL NC. OUTSIDE OF THE SHOWERS AND STORMS WE ARE
EXPECTING PRIMARILY VFR CONDITIONS THROUGH ABOUT 06Z. THEN BEHIND
THE FRONT WHILE THE SHOWER THREAT WILL CONTINUE FOR SEVERAL
HOURS...WIDESPREAD MVFR CEILINGS ARE EXPECTED WHICH COULD POSSIBLY
DROP TO IFR AROUND DAWN...ESP FOR OAJ/EWN. IN THE SHOWERS AND
STORMS MVFR TO IFR CONDITIONS ARE EXPECTED THROUGH AT LEAST EARLY
WEDNESDAY.

THERE REMAINS CONSIDERABLE DIFFERENCES IN THE DETERMINISTIC MODELS
WITH RESPECT TO THE AMOUNT OF DRYING THAT WILL OCCUR BEHIND THE
FRONT WEDNESDAY. THE GFS INDICATES CONSIDERABLY MORE SHOWER
ACTIVITY ACROSS EASTERN NC THEN THE NAM. WILL HOLD ON TO THE MVFR
CONDITIONS FOR THE MORNING THEN INDICATE PRIMARILY VFR IN THE
AFTERNOON PER CONSENSUS OF ALL AVAILABLE GUIDANCE.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 400 PM TUES...A COLD FRONT STALL WILL SOUTH OF THE REGION
HIGH PRESSURE BUILDS SOUTH OVER THE TERMINALS BY LATE WEEK WITH
VFR CONDITIONS DOMINATING THROUGH THE WEEKEND.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 7 PM TUESDAY...NO SIGNIFICANT CHANGES NEEDED TO PREVIOUS
FORECAST FOR EARLY PM UPDATE. LATEST OBS SHOW SW WINDS 10-20KT
WITH GUSTS TO 25KT AND SEAS 2-4FT NORTH OF OREGON INLET AND 3-6FT
SOUTH. A COLD FRONT WILL BEGIN TO MOVE ACROSS EASTERN NORTH
CAROLINA TONIGHT AND IS FORECAST TO MOVE THROUGH THE WATERS
WEDNESDAY MORNING. AHEAD OF THE FRONT MODERATE SW FLOW TO 20 KT
WITH FREQUENT GUSTS TO 25 KT WILL OCCUR. WEDNESDAY BEHIND THE
FRONT THE FLOW WILL SHIFT TO THE NORTH AT 15 TO 20 KT NORTH OF
OCRACOKE INLET AND 10 TO 15 KT SOUTH OF OCRACOKE. SEAS ARE
FORECAST TO BUILD TO 5 TO 8 FT TONIGHT (HIGHEST CENTRAL WATERS)
AND 4 TO 7 FT ON WEDNESDAY. BASED ON POTENTIAL FOR FREQUENT GUSTS
TO 25 KT HAVE ADDED THE PAMLICO SOUND TO THE SMALL CRAFT
ADVISORIES.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 420 PM TUES...A COLD FRONT WILL STALL SOUTH OF THE WATERS
WED NIGHT INTO THURS WITH WINDS SHIFTING NE THROUGH THE END OF
THE WEEK. NE FLOW 10-15 KT WILL PERSIST THURS AND FRI WITH SEAS
3-5 FT NORTH OF DIAMOND SHOALS TO 2-4 FT SOUTH. HIGH PRESSURE WILL
NOSE SOUTH OVER THE WATERS THURS THROUGH SAT. THE HIGH WILL SHIFT
FARTHER OFFSHORE SUN AND EXPECT WINDS TO SHIFT E AND POSSIBLY SE
LATE SUN. LATEST ECMWF SUGGESTS AN INVERTED TROUGH WILL DEVELOP
OFF THE CAROLINA COAST FRI AND SAT...BUT UNCERTAINTY REMAINS AS
TO HOW CLOSE TO THE COAST THIS FEATURE WILL RESIDE AND THUS THERE
IS GREATER UNCERTAINTY IN THE WIND/SEAS FORECAST FOR LATE WEEK
INTO SAT. CURRENTLY EXPECT WINDS SHIFTING E SAT WITH SEAS 2-4 FT.
WINDS WILL SHIFT SE THROUGH THE DAY SUN WITH SEAS 2-3 FT. GOOD
AGREEMENT BETWEEN LOCAL SWAN/NWPS...12Z WAVE WATCH III
GUIDANCE...AND PREVIOUS SEAS FORECAST THUS ONLY MINOR ADJUSTMENTS
NEEDED WITH THE AFTERNOON PACKAGE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT WEDNESDAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY FROM 2 AM TO 4 PM EDT WEDNESDAY FOR
     AMZ156-158.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR AMZ135.

&&

SYNOPSIS...JME
NEAR TERM...JME/CQD
SHORT TERM...JME
LONG TERM...DAG
AVIATION...JME/CQD/DAG
MARINE...JME/CQD/DAG
Hazardous weather outlook, Jun 18, 3:27 PM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
427 PM EDT TUE JUN 18 2013

NCZ029-044>047-079>081-090>094-098-192030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
427 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

DEVELOPING SCATTERED SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME WITH MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS POSSIBLE AS A RESULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-103-104-192030-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
427 PM EDT TUE JUN 18 2013

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

DEVELOPING SCATTERED SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME WITH MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS POSSIBLE AS A RESULT.

 MODERATE RIP CURRENT RISK FROM CAPE HATTERAS TO CAPE LOOKOUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 7:00 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
800 PM EDT TUE JUN 18 2013

NCZ029-045-190100-
MARTIN-WASHINGTON-
800 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS MARTIN AND WASHINGTON
COUNTIES THROUGH 900 PM EDT...

AT 800 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES WEST OF OAK CITY...OR ABOUT OVER TARBORO...MOVING EAST AT 35
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...OAK CITY...HASSELL...
HAMILTON......GOLD POINT...EVERETTS...WILLIAMSTON.

HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3606 7732 3601 7720 3593 7719 3595 7704
      3593 7702 3586 7703 3590 7692 3586 7689
      3581 7688 3585 7684 3588 7684 3589 7681
      3586 7677 3575 7682 3582 7736 3591 7735
      3601 7741 3608 7732
TIME...MOT...LOC 2359Z 276DEG 31KT 3594 7754
Special weather statement, Jun 18, 7:33 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
833 PM EDT TUE JUN 18 2013

NCZ090>092-095-098-190115-
CARTERET-DUPLIN-JONES-LENOIR-ONSLOW-
833 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN...ONSLOW...JONES...
CARTERET AND LENOIR COUNTIES THROUGH 915 PM EDT...

AT 832 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF CYPRESS CREEK...OR ABOUT 11 MILES EAST OF WALLACE...
MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CYPRESS CREEK...
CATHERINE LAKE......ALBERT J ELLIS AIRPORT...RICHLANDS...HALF MOON...
...PETERSBURG.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.

&&

LAT...LON 3447 7758 3472 7768 3471 7799 3473 7801
      3472 7805 3472 7811 3520 7768 3479 7725
      3480 7725 3464 7710 3460 7721 3452 7733
      3446 7746
TIME...MOT...LOC 0032Z 240DEG 33KT 3470 7780

PAGANO
Special weather statement, Jun 18, 7:39 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
839 PM EDT TUE JUN 18 2013

NCZ029-044-045-079-080-190130-
BEAUFORT-GREENE-MARTIN-PITT-WASHINGTON-
839 PM EDT TUE JUN 18 2013

...STRONG THUNDERSTORMS WILL MOVE ACROSS MARTIN...BEAUFORT...
WASHINGTON...PITT AND GREENE COUNTIES THROUGH 930 PM EDT...

AT 837 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
WILLIAMSTON TO 9 MILES NORTHWEST OF FARMVILLE TO 15 MILES NORTHWEST
OF GOLDSBORO...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...HAMILTON...PARMELE...
LINDELL...FARMVILLE...STATON...PITT GREENVILLE AIRPORT.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
HALF INCH DIAMETER HAIL.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3601 7720 3593 7719 3595 7704 3593 7702
      3586 7703 3590 7692 3581 7688 3589 7681
      3580 7650 3552 7699 3538 7744 3543 7747
      3538 7759 3544 7783 3559 7781 3580 7747
      3583 7735 3591 7735 3597 7739 3604 7727
TIME...MOT...LOC 0037Z 288DEG 27KT 3593 7727 3570 7767
          3557 7808

TL

The radar

The Morehead City radar (KMHX), 114 km away, was scanning. The volume nearest the first event began at 01:37 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Martin

When
June 18, 8:37 PM EST
Where
Martin County, 1.38 mi S of Jamesville
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
35.800, -76.900

Strong winds below down a tree across Highway 171 south of Jamesville.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2013Every state in 2013This day in weather historyWarnings in North Carolina, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451397.